# SDR HEED073492

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 2,807 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 3012543
- Part serial: 142RE
- Condition: Burned Out
- Location: Strobe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH TUBE BURNED OUT.  SCRAPPED REPLACED UNIT.
